# SDR UPS204341

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T6
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LEADING EDGE INBOARD AFT FLAP, INBOARD CENTER TRACK CUT-OUT IS CRACKED.  CONTAINED CRACK BY STOP DRILLING AND VERIFIED BY NDI.  FABRICATED REPAIR PARTS AND INSTALLED.  WORK DONE I/A/W SRM 57-50-4, 51-30-2.
